# SDR DALA2019031501753

- Difficulty date: March 10, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD BASE AREA ON FO INBOARD SEAT TRACK (CPIL). NRC 00468: CORROSION LEVEL 1, FWD BASE AREA ON FO INBOARD SEAT TRACK WAS REPAIRED PER ER/A 576216-14 REV. ORG. SECTION I AND ETI-17-19-043 REV. 1. ASSOCIATED ER/A 00-576216 ADDED FOR AC 9571. (LP #0979396)
